EconPapers    
Economics at your fingertips  
 

LM tests for spatial correlation in spatial models with limited dependent variables

Xi Qu and Lung-Fei Lee ()

Regional Science and Urban Economics, 2012, vol. 42, issue 3, 430-445

Abstract: Models of limited dependent variables are of great interest in econometrics. This paper focuses on the specification and hypothesis test of spatial models which have a Tobit structure. We derive an extended central limit theorem for statistics of a linear–quadratic form with multivariate random variables. We consider the LM statistics for testing spatial correlation and establish their asymptotic distributions. The tests are applied to an empirical example: we detect the presence of competition among school districts on school district income tax in Iowa.

Keywords: Spatial econometric models; LM tests; Limited dependent variables (search for similar items in EconPapers)
JEL-codes: C12 R50 (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (16) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0166046211001311
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:regeco:v:42:y:2012:i:3:p:430-445

Access Statistics for this article

Regional Science and Urban Economics is currently edited by D.P McMillen and Y. Zenou

More articles in Regional Science and Urban Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-07-28
Handle: RePEc:eee:regeco:v:42:y:2012:i:3:p:430-445